# SDR VNAA20251204014

- Difficulty date: October 30, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N629NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15373
- Aircraft time: 21,086 hours, 16,394 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 24RH AND 23RH BTW FS280 TO FS295 AT MAIN AVIONICS COMPARTMENT.   WERE EVALUATED, VISUAL INSPECTION OF STGR 23RH BTW FS280 TO FS295 AT MAIN AVIONICS COMPARTMENT WAS PERFORMED PER CRJ 900 NDT MANUAL 51-20-009-210. NO CORROSION FOUND AFTER REMOVAL OF PAINT AND DUE DAMAGE NOT ALLOWED ON STGR 24RH BTW FS280 TO FS295 AT MAIN AVIONICS 
COMPARTMENT PER CRJ 900 SRM 53-21-03-101-002-A04 AND REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND PER CRJ-900 SRM 51-42-21-001-001-A01.
